# SDR WRXR20250403002

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: CC67012111
- Condition: Corroded
- Location: Zone 600
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PANEL 621AT IN FORWARD OUTBOARD CORNER AROUND FASTENER HOLE. WS45. REMOVED CORROSION TO AREA UNDER PANEL 621AT IN FORWARD OUTBOARD CORNER AROUND FASTENER HOLE AT WS45 AND CREATED GRID FOR NDT TO DETERMINE MATERIAL THICKNESS IAW CRJ 900 SRM 51-21-06-001-001-A01. COMPLIED WITH REO 690-57-41-472 REV—, REV DATE 2025/03/11.
